# SDR ASAA2025061158682

- Difficulty date: June 11, 2025
- Submitted: June 13, 2025
- Operation: Air carrier
- Aircraft: N586AS
- Make and model: Boeing 737890
- Aircraft serial: 35189
- Aircraft time: 62,587 hours, 19,135 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Guide Arm
- Part number: 141A60752AS
- Condition: Damaged
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON ARRIVAL TO KODIAK, L1 DOOR WOULD NOT OPEN. FA + CAPTAIN BOTH NOTICED DOOR WOULD BIND ON UPPER HINGE AFTER DOOR WAS UNLOCKED AND OPENED JUST A CRACK. GROUNDED - YES. FOUND L-1 DOOR IDLER ARM- TIE ARM PIN ASSEMBLY WITH MISSING LWR SECURITY HARDWARE- CAUSING PIN TO MIGRATE UPWARDS & JAM IN ROLLER TRACKS. REPLACED ENTIRE IDLER ( GUIDE ) ARM ASSEMBLY REF 52-11-21-400-802. ACFT L-1 DOOR CHECKS GOOD FOR ALL OPERATIONAL PERAMETERS. MCT IS CLEARED. NOTIFIED SEAMC:JEFF.
